# SDR SWIA200819681

- Difficulty date: May 25, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 21,368 hours, 30,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT 3597 - CABIN ALTITUDE CLIMBED ON DESCENT AND O2 MASKS DEPLOYED.  INSPECTED SYSTEM AND REPLACED DAMAGED CARGO DOOR SEAL IAW MM 52-30-01.
